# SDR IXXA07SMN109S

- Difficulty date: February 23, 2007
- Submitted: April 18, 2007
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- Aircraft time: 70,003 hours, 17,984 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 37544730501
- Condition: Broken
- Location: Bs 440-460
- Part time: 70,003 hours, 17,984 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND FORWARD BELLY PIT FITTING BROKEN, BETWEEN STATION 440.000 AND STATION 460.000, L-31L.  REMOVED DAMAGED FITTING.  CLEANED, TREATED AND PRIMED AREA.  INSTALLED NEW FITTING IAW DC8 SRM 51-1-21, DC8 SRM 51-1-8B, DC8 SRM 51-1-20D AND DC8 SRM 51-3-1.
